# SDR REXA2020040900433

- Difficulty date: March 2, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 15,022 hours, 10,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[ IN REFERENCE NRC 0070 ] : INITIAL INSPECTION: CORROSION ON INTERCOSTALS IN STA. FS= 349 TO FS= 364 NEAR STGR 27 (2 EA´S) AT MAIN AVIONICS
 COMPARTMENT. (E/E) [ TASK 900-53-140-300 APPENDIX A ] TCI: 100-09, 100-09E4, 100-09E5                                                      
                    
SUMMARY: NEW INTERCOSTALS IN STA. FS= 349 TO FS= 364 NEAR STGR 27 (2 EA´S) WERE REPLACED PER CRJ900 SRM 51-42-06-001-001-A01.
